| Model Number |
77422 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure involving the eopa arterial cannula, the device was kept straight manually.Upon aortic cannulation no defects were noted.The introducer dilator was removed and it was observed that the cannula was bending.The cannula had been kept straight until this point.Cannulation pressures remained normal.It was stated that the cannula has been disinfected.The device was used to complete the procedure. no patient complications have been reported as a result of this event.Medtronic received additional information that the cannula was disinfected to be able to send the device for evaluation.The cannula was not re-sterilized, only disinfected.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows a kink/deformity in the returned device.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.